UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Nonparametric estimation of diffusions: a differential equations approach

Papaspiliopoulos, O; Pokern, Y; Roberts, GO; Stuart, AM; (2012) Nonparametric estimation of diffusions: a differential equations approach. BIOMETRIKA , 99 (3) 511 - 531. 10.1093/biomet/ass034.

Full text not available from this repository.
Type: Article
Title: Nonparametric estimation of diffusions: a differential equations approach
DOI: 10.1093/biomet/ass034
Keywords: Finite element method, Gaussian measure, Inverse problem, Local time, Markov chain Monte Carlo, Markov process
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science
URI: http://discovery.ucl.ac.uk/id/eprint/1353856
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item